# SDR ASMF200610008

- Difficulty date: October 15, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N861LF
- Make and model: Doug MD 83
- Aircraft serial: 49826
- Aircraft time: 50,692 hours, 31,705 cycles
- Engine: Pwa JT8D219
- Engine time: 23,017 hours, 14,217 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: J8D219
- Part serial: 728169
- Condition: Making Metal
- Location: Left
- Part time: 23,017 hours, 14,217 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, E, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT RETURNED, DUE TO LOW OIL PRESSURE ON LT ENGINE. CAPTAIN REPORTED THAT DURING DESCENT THE TEMPERATURE REACHED 630 DEGREE (C) AND VIBRATION WAS PRESENT, LT ENGINE WAS SHUTDOWN. DURING MAINTENANCE CHECK, METALLIC CHIPS WERE DETECTED ON ENGINE CHIP DETECTOR AND FILTER. LT ENGINE WAS REPLACED AND TESTED IAW MM 71-00-02 AND 72-00-01, ALL CORRECT. FLIGHT RECORDER WAS REMOVED TO READ PARAMETERS AND OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO AIRPLANE LANDED WITH 118,720 POUNDS AND MAXIMUM LANDING WEIGHT IS 139,500 POUNDS.
